# SDR 97ZZZX1439

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1130-1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, LEVEL 2 CORROSION WAS NOTED ON AIRCRAFT SKIN BETWEEN STA 1130 AND STA 1150 BETWEEN S24R AND S25R.
